# SDR SWAA031495

- Difficulty date: July 3, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 63,297 hours, 68,559 cycles
- System (JASC): 5751 · Ailerons
- Part: Frame
- Part number: 6568269
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRES EXCESSIVE LEFT AILERON TO FLY STRAIGHT.  FOUND NR 7 CANOE FAIRING A FRAME CRACKED.  REMOVED AND REPLACED A FRAME PER MM.
